# SDR SWAA2012030201845

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,479 hours, 40,809 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 93398
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY - ON DESCENT APPROCHING FL 200 FLIGHT ATTENDANT REPORTS HAZY SMOKE ACRID "BURNING PLASTIC" SMELL.  RECIRC FAN TURNED OFF.  REMOVED AND REPLACED RECIRC FAN PER MM.
